# SDR AALA201703209045

- Difficulty date: March 14, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 743712
- Condition: Faulty
- Location: Ac Bay
- Part time: 16,565 hours, 8,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB, THE CREW REPORTED THE AUTO PRESSURIZATION SYSTEM FAILED. NO EMERGENCY DECLARED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  PRESSURIZATION FLOW LIGHT ILLUMINATED AT FL 30000 WITH CRUISE POWER (300-400 FPM).  GOOD PACKS, GOOD FLOW, REMAINING CONTROLLER WOULD NOT FULLY COMPLY UNTIL BELOW 12000 AIRCRAFT ALTITUDE, OUTFLOW VALVE FULLY CLOSED.  REMOVED AND REPLACED LEFT AND RIGHT COOLING TURBINE ASSEMBLIES.  OPERATIONAL CHECK GOOD.  SEE ALSO AALA20170314007.
